Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Clonazepam cause abdominal bloating?

I am taking Clonazapam 0.5. I take 1 tablet twice a day for chronic nerve pain, where a dental implant was placed 7 years ago. I have been to many fine dentists and doctors. It has been decided not to remove the implant in fear that it might cause more nerve damage and pain. I fear that the pill is going to give me a bloated belly. I do not want this. I have worked out to be thin for the last thirty years. Am I going to gain weight in my abdomen?
Tue, 12 Jan 2016
Report Abuse
Dentist 's  Response
Hi.I have gone through your question and understand your concern.since you are taking clonazepam from a longer time for nerve pain I would suggest not to stop the drug abruptly because it may worsen the condition.If you feel like bloating you prevent it by taking ranitidine half an hour before your food.you should also consult your doctor for this.don't worry.take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hya its been a while since i took calmidia tablet,about 4 years ago,but si9nce then i consantly get bloted tummy,i have had lots of medication for...